# SDR CA130311012

- Difficulty date: February 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 4655013
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 9,391 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RT MLG UNLOCKED LIGHT REMAINS ILLUMINATED ON RETRACTION, GEAR RETRACTS AND DOORS CLOSE.  DOWN AND LOCKED INDICATION OK.  RETRACTION ACTUATOR REPLACED. GEAR FUNCTION CHECKED. ACFT RETURNED TO SERVICE.
